# SDR C2XA10SH055

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 25,936 hours, 19,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521719001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK RT OMEGA BEAM CORRODED BETWEEN FR 18-19.  REPAIRED OMEGA BEAM IAW EMB 145 SRM 51-21-10.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
